# SDR DHL2001715007

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH AUTOPILOT A SERVO SELECTED, A/C PITCHES UP AND DOWN.  OK WITH SERVO B SELECTED.  DEFFERED AUTO PILOT A-MODE PER MEL 22-1-11A, CAT C, DMI 6211.  PLACARDS INSTALLED.  T/S SYS ORDERED PITCH COMPUTER.  PARTS IN CVG AS PER MXC  DMI 6211 CONTINUES.  REMOVED AND REPLACED PITCH CONTROL CHANNEL PER M/M 22-11-121, OPS CK NORMAL.  THIS CLEARS DMI 6211 PLACARD REMOVED.
